BibTeX record journals/amc/dOnofrio05b

download as .bib file

@article{DBLP:journals/amc/dOnofrio05b,
  author    = {Alberto d'Onofrio},
  title     = {Biomathematical analysis and extension of the new class of epidemic
               models proposed by Satsuma et al. {(2004)}},
  journal   = {Appl. Math. Comput.},
  volume    = {170},
  number    = {1},
  pages     = {125--134},
  year      = {2005},
  url       = {https://doi.org/10.1016/j.amc.2004.10.083},
  doi       = {10.1016/j.amc.2004.10.083},
  timestamp = {Fri, 21 Feb 2020 21:25:35 +0100},
  biburl    = {https://dblp.org/rec/journals/amc/dOnofrio05b.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics